Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

vyvanse is it safe?

I having plastic surgery next month and I'm on vyvanse is it safe?
Asked On : Fri, 13 Aug 2010
Answers:  2 Views:  1136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
thanks for query,
There is no problem going for plastic surgery.
After surgery if any medicines advised,tell your doctor that you are taking Vyvanse so that he may not prescribe the medicines which has interaction.
Ok and bye.
Answered: Fri, 2 Sep 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello jakie;
welcome to HealthcareMagic
No medicine is safe if you use it without indication or disease.So if you are taking vyvanase on advise of a doctor you need not worry and use it as advised.There are few side effects associated with it like all other medicines and the common are;nausea;vomiting;dryness of mouth ;bad taste in mouth;anxiety ;dizziness;irritability;loss of sleep etc.So use it till the doctor has advised.
Take care.
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor